# SDR FDEA202103040558

- Difficulty date: March 4, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740506
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT STATION 1716 X = - 107.25 SEAT TRACK FOUND   CORRODED. CABIN - MAIN DECK CARGO COMPARTMENT AT SEAT TRACK STATION 1716 , X = -107.25   CORROSION EVALUATED , FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER 53-00-52-1A   FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT   TRACK REPLACEMENT FROM STATION 1691 TO EXISTING SPLICE STATION 1751 , X = - 107.25 AS   PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.   REFER TO SNRM N01430 FOR WORK DETAILS.
